Event Schedule

Program for Saturday, October 19, 2013

The 2013 Outer Banks Seafood Festival Entertainment Committee has been working hard on this year's lineup and we're excited to present the 2013 schedule. Please note that all events and times are subject to change prior to the event so check back soon for the most up to date information. We look forward to seeing you at the Outer Banks 2nd Annual Seafood Festival!

Interested in providing entertainment at the 2013 Outer Banks Seafood Festival? Contact the OBSF

Main Festival Stage

11 a.m.

  • Master of Ceremonies Bill Rea
  • Introduction and Presentation of Colors:  United States Coast Guard Color Guard &
  • Leslie Ferguson to sing National Anthem.

11:05 a.m.

  • National Anthem:  Leslie Ferguson
  • Master of Ceremonies Bill Rea:  Introduction of Charles Gill

11:10 a.m.

  • Invocation: Charles Gill
  • Master of Ceremonies Bill Rea:  Introduction of Warren Judge

11:15 a.m. 

  • Warren Judge, Chairman of Dare County Board of Commissioners
  • Retirement of Colors…

11:20 a.m.

  • Master of Ceremonies Bill Rea (Announcements etc.  Introduction of 1st band)
  • Blind Prophets

11:25 a.m.

  • Aquarium (time change from 3:50)

12:15 a.m.

  • Intermission (15 minute)

12:30 p.m. 

  • Molasses Creek

1:20 p.m.

  • Master of Ceremonies Bill Rea:  Seafood Festival Announcements,
  • Introduction of Carl Curnutte, Chairman of OBSF comments. (20 minutes)

1:40 p.m. 

  • Old Enough to Know Better

2:30 p.m.

  • Intermission (15 minutes)

2:45 p.m.

  • The Crowd

3:35 p.m.

  • Intermission   (15 minutes)

3:50 p.m.

  • Blind Prophets (Time change from 11:25)

4:40 p.m.

  • Intermission (15 minutes)

4:55 p.m.

  • Mojo Collins

5:45 p.m.

  • Closing remarks:  Master of Ceremonies, Seafood Committee Board, Steering Committee, Outer Banks Catch Committee on Main Stage for closing!!!!!

6:00 p.m.

  • End of Festival!

Outer Banks Catch Family Reef Retreat Schedule

Our kid-tested, family-approved entertainment, games and interactive exhibits in the Family Reef Retreat will get the whole family smiling. Stop in, catch a show, listen to some sweet tunes and learn all about local seafood and the working watermen heritage of the Outer Banks.

11:15 AM

  • "Welcome Aboard!" Get on deck and help start the festivities with Outer Banks Catch’s Welcome and Opening Ceremony

11:20 AM - 11:50 AM

  • The First Flight High School Jazz Band

12:00 AM - 12:30 PM

  • "Ocra - Strokin' with Ocracoke's Rex O'Neal" Growing up on an isolated island 35 mile off the mainland of North Carolina presents its challenges, but you’d never know it when you hear Rex talk about a childhood of wonderment; fishing, swimming, gigging flounders on the reef, chasing ponies and more, all in his distinctive "Hoi Toide" Ocracoke brogue. You’ll laugh hearing how all that came together on a hysterical, legendary trip when "O'coke came to Vegas!"

12:40 AM - 1:00 PM

  • "Magic Mike" -Enjoy a high energy comedic magic show for all ages with expert balloon sculptor and magician, Magic Mike.

1:10 PM - 1:40 PM

  • "Fish House Blues with Mojo Collins" Enjoy the music of an Outer Banks local and legendary folk and blues artist, Mojo Collins. Mojo has performed with or opened for Fleetwood Mac, Janis Joplin, Steve Miller, Santana and the Grateful Dead to name a few.

1:50 PM - 2:20 PM       

  • "Limelight Kids Show Choir" When these elementary age children from the Outer Banks take the stage, you’ll see why they’re the talk of the town!  These talented kids sing and dance to a variety of showmanship songs that span the generations, from the 1940's right up to today’s popular music. The secret's out, the Limelight Kids Show Choir will get you off your feet and in the groove!     

2:30 PM - 3:00 PM

  • "Magic Mike" – Enjoy a high energy comedic magic show for all ages with expert balloon sculptor Magic Mike.

3:15 p.m. - 3:45 p.m.

  • "Tales From the Deep with Captain Marty Brill" Fishin' lore from top to bottom and side to side with Captain Marty Brill from “The Other Side of Fishing"

3:50 p.m. - 4:15 p.m.

  • "Mattamuskeet Seafood Crab Pickers"  Learn how to pick crabs from the fastest crab pickers in the state.

4:25 p.m. - 4:55 p.m.

  • "Fish House Mardi Gras with Just Playn Dixieland" After enjoying a day of delicious local seafood, sit back, relax and  listen to the sweet sounds of Dixieland.

Catch Kitchen Schedule

11:15 AM

  • Welcome - Catch rep

11:20 AM - 12:00 PM

  • Tuna Sashimi with Jaime Dean from Stripers Bar & Grille

12:10 AM - 12:50 PM

  • Steamed Shrimp 101 with Hatteras native Sharon Peele Kennedy from Harbor Deli

1:00 PM - 1:40 PM

  • Hatteras Style Clam Chowder with Forrest Paddock from Cafe Pamlico at the Inn at Pamlico Sound

1:50 PM - 2:30 PM

  • Cooking Demonstration with Chef Pok from the Outer Banks Brew Station

2:40 PM - 3:20 PM

  • Cauliflower soup with seared scallops and truffle oil with Johanna Lachine from Cafe Lachine

3:30 PM - 4:10 PM

  • Red Drum with Bud Gruninger from Lone Cedar Cafe

4:20 PM - 4:50 PM

  • Sauteed Shrimp 101 with Hatteras Native Sharon Peele Kennedy from Harbor Deli

5:00 PM - 5:40

  • Crab Cakes with Forrest Paddock from Cafe Pamlico at the Inn at Pamlico Sound

5:40 PM - 6:00 PM

  • Closing Remarks

Fish House Olympics

The 1st Annual Fish House Olympics will be held at the Outer Banks Seafood Festival on Saturday, October 19, 2013. Events for all ages will be open to the public including the Mullet Toss, Cast Net Throw, Fish Box Stacking, Crab Races and Mullet Pail Toss. For all amateur events, registration will be available the day of the event on a first come, first serve basis. Spots are limited. Registration for professional events is on-going. If you are interested in participating in any events on the professional level, individually or as a team, please contact Outer Banks Catch at (252) 475-9333 or email info@OuterBanksCatch.com.

11:00 AM

  • Registration and Amateur Events Open
    All events are open to the public and participation is available on a first come, first serve basis.

11:30 AM

  • Crab Races Start and will be held every 30 minutes until the last race at 4:00 p.m.

10:00 AM - 12:00 PM

  • Junior Mullet Toss and Junior Cast Net Competition

12:15 PM

  • Towne Banks Presents the Junior Division Awards Ceremony

1:15 PM - 1:45 PM

  • Professional Mullet Toss Division

1:45 PM - 2:15 PM

  • Professional Cast Net Throw Division

2:15 PM - 2:45 PM

  • Professional Fish Box Stacking Division

3:55 PM - 4:15 PM

  • Towne Bank Presents the Adult and Professional Divisions Awards Ceremony on stage at the Family Reef Retreat Tent

4:00 PM

  • Start of Final Crab Race

Please Note: The Mullet Toss, Fish Box Stacking, and the Cast Net Throw will be closed to public participation during the professional division. Bleachers will be available for the public to watch the professional division. To be included in the junior division Mullet Toss competition, participation must be completed before 12:00 p.m. To be included in the amateur adult and salty dawg competition divisions, participation in events must be completed by 3:30 p.m. Please visit the Fish House Olympics Event page for more details.

Trawler Treasure Trove Description

The Trawler Treasure Trove has something for everyone. Stop by and learn about the difference between local and imported seafood or check out one of our educational partners and see how their organization supports our local commercial fishing industry. Outer Banks Catch is partnering with local businesses and artists to bring you a selection of seafood and marine related art and merchandise. Proceeds from sales will help benefit educational initiatives of Outer Banks Catch. You’ll also have a chance to meet local commercial fisherman at the Ask a Fisherman booth as you watch them working on their gear, mending nets, and building crab pots.